Nonanalyticity of solutions to $\partial _{t}u=\partial _{x}^2u+u^2$

Tom 95 / 2003

Grzegorz Łysik Colloquium Mathematicum 95 (2003), 255-266 MSC: Primary 35A10, 35A20, 35K05, 35K15; Secondary 05A10, 11B65. DOI: 10.4064/cm95-2-9

Streszczenie

It is proved that the solution to the initial value problem $\partial _tu=\partial _x^2u+u^2$, $u(0,x)=1/(1+x^2)$, does not belong to the Gevrey class $G^s$ in time for $0\le s<1$. The proof is based on an estimation of a double sum of products of binomial coefficients.

Autorzy

  • Grzegorz ŁysikInstitute of Mathematics
    Polish Academy of Sciences
    P.O. Box 21
    00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek